Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had sex and bleeding. Noticed brown discharge. On microgynon. Should I be worried?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
Me and my partner had sex 2 weeks and I bleed but after thAt night I have been brown discharge ever since I am on microgynon have been for over a year
Posted Sat, 2 Nov 2013 in Women's Health
Answered by Dr. Rakhi Tayal 31 minutes later
Brief Answer:
Not related to pregnancy.

Detailed Answer:
Thanks for trusting us with your health concern.
Since you are taking microgynon regularly, pregnancy is ruled out.
The mild brownish spotting after intercourse can be due to some conditions such as:
1. Local infection or ulcer in private parts
2. Cervical erosion-ulcer like thing on tip of cervix
3. Forceful act
4. Lack of proper arousal which might lead to poor lubrication and friction
at times.

Please discuss this with your gynecologist and get your self examined to find out the exact cause.

In mean time please use lubrication and ask your partner to use condom to avoid friction.

Take good healthy diet, XXXXXXX in fruits and salads to maintain over all good health.

Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor